# SDR ASAA2017042620537

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 7,214 hours, 2,410 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Part number: 2340569004
- Condition: Broken
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT LEFT PACK LIGHT ON RECALL. EXTINGUISHED WITH MASTER CAUTION RESET. ON TAXI IN LEFT WING BODY OVERHEAT LIGHT FOLLOWED BY LEFT PACK LIGHT WOULD NOT RESET.  ACFT GROUNDED. ACCOMPLISHED OVERHEAT DETECTION SYSTEM BITE TEST - SHOWED FAULT 24 - LEFT A/C BAY. CHECKED AND FOUND BROKEN CLAMP ON DISCHARGE DUCT ASSEMBLY. REMOVED AND REPLACED COUPLING ASSEMBLY. LEAK CHECK GOOD IAW AMM 21-51-01. RE-ACCOMPLISHED OVERHEAT SYSTEM OPS BITE TEST, TEST PASSED, NO FAULTS NOTED. OVERHEAT LIGHT OUT IAW AMM 26-18-00-710-005.
